# SDR UIEA2018121982879

- Difficulty date: December 18, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 87,554 hours, 18,608 cycles
- System (JASC): 4960 · APU Controls
- Part: Control Unit
- Part number: 211734220
- Part serial: 601375
- Condition: Not Reported
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER COMPANY CONVENIENCE REQUEST - REMOVE AND REPLACE APU CONTROL UNIT  ( REMOVED AND REPLACED APU CONTROL UNIT IAW B767 AMM 49-61-05 OPS CHECK NORMAL AT THIS TIME  (NOTE: DUE 02 EVENTS ON GND APU AUTO-SHUTDOWN - TS POINTED TO APU ECU)  (NOTE2:  DDG 25-AP-01 MDDR 104760 - WAS OPENED  FOR APU COLD SOAK START VERIFICATION IAW ETOPS MX MANUAL)  )
